# SDR USAA2010032990656

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 28,235 hours, 16,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 805 - PIT-PHL - EMERGENCY LIGHTS - DOOR 1R IS MISSING AN EXIT SIGN.  INSTALLED MISSING LENS DOOR 1R.
